Frequent Vomiting While On Treatment For Vasculitis?
Good afternoon … where I was in the stage of treatment of vasculitis by injecting drugs into the back of the back … now, for the second time … 2 weeks now … but now I often vomit … maybe … maybe you will vomit … will you that’s normal … in the treatment of vaskulities … ??? thank you
Vasculitis is a chronic inflammation of blood vessels, which can result in thickening of the walls of blood vessels, narrowing of blood vessels, and damage to blood vessels. Vasculitis can occur locally or systemically (throughout the body's blood vessels). The cause of vasculitis is not yet known with certainty, but is closely related to autoimmune disease.
Symptoms of vasculitis generally arise due to disruption of blood circulation to the tissues. Symptoms that can be found include:
Rashes on the skin
Sweating a lot at night
Numbness in certain body parts
Some forms of vasculitis include laingiant cell artheritis, henoch schonlein purpura, polyarteritis nodosa, Buerger's disease. Each of these diseases has typical symptoms.
The diagnosis of vasculitis is based on history taking, physical examination, laboratory blood tests, angiography, or imaging such as MRI or CT-scan. Because the cause is thought to be due to autoimmune, vasculitis treatment includes long-term corticosteroid administration and immunosuppressant drugs. These drugs have side effects such as:
Nausea and vomiting
Increased risk of infection
Vomiting in vasculitis patients can arise due to side effects of treatment, as well as systemic effects of vasculitis itself. Side effects arising from drugs can generally be treated by giving other drugs to reduce symptoms or adjust the drug dose. Although the side effects of drugs for the treatment of vasculitis are many, the benefits provided to patients are far greater than if vasculitis is not treated. Vasculitis patients need good dietary arrangements to meet their daily nutritional needs during therapy. Thus the explanation from me, hopefully useful.